Skip to main content

Topological Matter and Crystal Symmetry: From Microscopic Structure to Phenomenology


Data Management Plan

The data management plan will outline the strategy for this project's compliance with the Open Research Data initiative.

Searching for OpenAIRE data...


Classical Dimers on Penrose Tilings

Author(s): Felix Flicker, Steven H. Simon, S. A. Parameswaran
Published in: Physical Review X, Issue 10/1, 2020, ISSN 2160-3308
DOI: 10.1103/PhysRevX.10.011005

Unhinging the Surfaces of Higher-Order Topological Insulators and Superconductors

Author(s): Apoorv Tiwari, Ming-Hao Li, B. A. Bernevig, Titus Neupert, S. A. Parameswaran
Published in: Physical Review Letters, Issue 124/4, 2020, Page(s) 046801, ISSN 0031-9007
DOI: 10.1103/PhysRevLett.124.046801

Quantum oscillations probe the Fermi surface topology of the nodal-line semimetal CaAgAs

Author(s): Y. H. Kwan, P. Reiss, Y. Han, M. Bristow, D. Prabhakaran, D. Graf, A. McCollam, S. A. Parameswaran, A. I. Coldea
Published in: Physical Review Research, Issue 2/1, 2020, Page(s) 012055(R), ISSN 2643-1564
DOI: 10.1103/physrevresearch.2.012055

Topology- and symmetry-protected domain wall conduction in quantum Hall nematics

Author(s): Kartiek Agarwal, Mallika T. Randeria, A. Yazdani, S. L. Sondhi, S. A. Parameswaran
Published in: Physical Review B, Issue 100/16, 2019, Page(s) 165103, ISSN 2469-9969
DOI: 10.1103/physrevb.100.165103

Twisted bilayer graphene in a parallel magnetic field

Author(s): Yves H. Kwan, S. A. Parameswaran, S. L. Sondhi
Published in: Physical Review B, Issue 101/20, 2020, ISSN 2469-9969
DOI: 10.1103/physrevb.101.205116

Glide symmetry breaking and Ising criticality in the quasi-1D magnet CoNb 2 O 6

Author(s): Michele Fava, Radu Coldea, S. A. Parameswaran
Published in: Proceedings of the National Academy of Sciences, Issue 117/41, 2020, Page(s) 25219-25224, ISSN 0027-8424
DOI: 10.1073/pnas.2007986117

Odd Fracton Theories, Proximate Orders, and Parton Constructions

Author(s): Michael Hermele; Siddharth Parameswaran; Michael Pretko
Published in: Physical Review B, 2020, ISSN 2469-9969
DOI: 10.1103/physrevb.102.205106

Asymptotically Exact Theory for Nonlinear Spectroscopy of Random Quantum Magnets

Author(s): S. A. Parameswaran, S. Gopalakrishnan
Published in: Physical Review Letters, Issue 125/23, 2020, ISSN 0031-9007
DOI: 10.1103/physrevlett.125.237601